# SDR CALA2011052300386

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 42,411 hours, 11,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5088
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

757-53-3-0007 PAX FLOORBEAM F STA 1620 HEAVY CORROSION FROM LBL 4 TO RBL 9.  INSTALLED REPAIR T CHORD ON FLOORBEAM AT STA 1620 REF SRM 53-00-51 FIG 201.
